# SDR QXEA2009060100401

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 373
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OTBD SEAT TRACK AT APPROX FS X373.15 HAS PITTING CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884.  MAX MATERIAL REMOVED .021", FOUND WITHIN LIMITS.  HFEC IAW NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED REPAIR AREA PER RD 8/4-53-884 PG 6 NOTES 4 AND 6.
